Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 17, 2005, 5:06 PM MDT for De Baca County, Quay County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2005, 5:06 PM MDT (23:06 UTC)
- Expired
- Apr 17, 2005, 6:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
Counties De Baca County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 40 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 2:20 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 17, 3:35 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- -96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 172307 SVRABQ NMC011-037-180000- /O.NEW.KABQ.SV.W.0009.050417T2306Z-050418T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 506 PM MDT SUN APR 17 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 600 PM MDT * AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 16 MILES WEST OF HOUSE...OR ABOUT 18 MILES NORTH OF FORT SUMNER...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF HOUSE AROUND 600 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3477 10428 3461 10428 3461 10371 3478 10371 $$ DPORTER
3 follow-up statements
000 WWUS55 KABQ 172328 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 PM MDT SUN APR 17 2005 NMC011-037-180000- /O.CON.KABQ.SV.W.0009.000000T0000Z-050418T0000Z/ QUAY-DE BACA- 526 PM MDT SUN APR 17 2005 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL DE BACA AND SOUTHWESTERN QUAY COUNTIES UNTIL 600 PM MDT... AT 510 PM MDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 13 MILES WEST OF HOUSE...OR ABOUT 14 MILES NORTHEAST OF FORT SUMNER...MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES WEST OF HOUSE AROUND 600 PM MDT... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. HAIL UP TO GOLF BALL SIZED HAIL HAS BEEN REPORTED 18 MILES NORTH TO NORTHEAST OF FORT SUMNER WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR NORTHEASTERN NEW MEXICO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3477 10428 3461 10428 3461 10371 3478 10371 $$ DPORTER
000
WWUS55 KABQ 172337
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 PM MDT SUN APR 17 2005
NMC011-037-180000-
/O.CON.KABQ.SV.W.0009.000000T0000Z-050418T0000Z/
QUAY-DE BACA-
532 PM MDT SUN APR 17 2005
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL DE
BACA AND SOUTHWESTERN QUAY COUNTIES UNTIL 600 PM MDT...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM 10 MILES NORTH OF YESO TO 15 MILES
WEST OF RAGLAND MOVING EAST AT SPEEDS FROM 20 TO 25 MPH. THESE
SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING GOLF BALL SIZED HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOUSE AROUND 550 PM MDT...
FORT SUMNER AROUND 550 PM...
RAGLAND AROUND 557 PM...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SUNDAY EVENING FOR NORTHEASTERN NEW MEXICO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3477 10429 3466 10432 3467 10443 3458 10444
3459 10457 3443 10458 3440 10411 3461 10413
3461 10371 3479 10372
$$
44000
WWUS55 KABQ 172350
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT SUN APR 17 2005
NMC011-037-180000-
/O.CON.KABQ.SV.W.0009.000000T0000Z-050418T0000Z/
QUAY-DE BACA-
549 PM MDT SUN APR 17 2005
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL DE
BACA AND SOUTHWESTERN QUAY COUNTIES UNTIL 600 PM MDT...
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED
11 MILES WEST OF SUMNER LAKE...OR ABOUT 20 MILES WEST OF FORT
SUMNER...MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES WEST OF SUMNER LAKE AROUND 600 PM MDT...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SUNDAY EVENING FOR NORTHEASTERN NEW MEXICO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3478 10431 3467 10433 3468 10444 3459 10447
3460 10457 3448 10458 3447 10412 3461 10413
3461 10371 3501 10371 3492 10411 3478 10411
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:15 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 17, 3:15 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT SUN APR 17 2005 .DISCUSSION...SVR TSTM WATCH NUMBER 158 IN EFFECT FOR PARTS OF THE NORTHEAST UNTIL 10 PM MDT. BROKEN LINE OF STG/SVR THUNDERSTORMS HAS DEVELOPED FROM NORTHERN UNION COUNTY SWWD INTO SOUTHWEST SAN MIGUEL COUNTY. SURFACE WINDS HAVE VEERED AND DEW POINTS HAVE DROPPED SIGNIFICANTLY ALONG THE I-25 CORRIDOR FROM THE RATON AREA TO EAST SLOPES OF THE SOUTHERN SANGRE DE CRISTOS...WHILE RELATIVELY MOIST SOUTHERLY FLOW CONTINUES AHEAD OF THE EWD-MOVING LINE FROM THE FAR NORTHEAST PLAINS SOUTHWARD INTO QUAY COUNTY. ANOTHER AREA OF CONCERN THIS EVENING WILL BE ACROSS OUR SOUTHEAST CWFA WHERE A FEW STRONG/MARGINAL SEVERE STORMS HAVE DEVELOPED EAST OF THE NORTHERN SACRAMENTO MOUNTAINS AND LINE OF TOWERING CUMULUS DEVELOPING FROM CENTRAL GUADALUPE COUNTY SOUTHWARD INTO NORTHEAST LINCOLN COUNTY. STORMS THAT PROPGATE EASTWARD OFF THE HIGHER TERRAIN AND/OR DEVELOP ALONG THE CONVERGENT BOUNDARY WILL MOVE INTO A FAVORABLE ENVIRONMENT WITH SURFACE BASED CAPE VALUES BETWEEN 1500 AND 2000 J/KG FROM CURRY/ROOSEVELT COUNTIES SWWD INTO CHAVES COUNTY. THIS AREA WILL NEED TO BE WATCHED CLOSELY AND MAY REQUIRE ANOTHER WATCH BOX BY SPC. ANOTHER CLUSTER OF STRONG THUNDERSTORMS NOTED ACROSS NORTHERN SOCORRO AND SOUTHERN VALENCIA COUNTIES. ALTHOUGH VERTICAL SHEAR PROFILES NOT AS FAVORABLE AS SATURDAY...STILL POTENTIAL FOR STORMS THERE TO BRIEFLY REACH SEVERE LEVELS NEXT FEW HOURS GIVEN THE DEGREE OF INSTABILITY. HAVE TAPERED POPS BACK TO ISOLATED ACROSS THE EAST AFTER MIDNIGHT WITH CLEARING SKIES ACROSS THE WEST. DRYING AND STABILIZING TREND KICKS IN ACROSS THE AREA MONDAY. ABOUT THE ONLY AREA THAT MAY REQUIRE A SMALL POP FOR MONDAY AFTERNOON WILL BE THE EAST SLOPES OF THE SANGRE DE CRISTO AND POSSIBLY THE FAR EASTERN PLAINS. BUT ALL INDICATIONS ARE THAT A VAST MAJORITY OF THE AREA WILL BE PRECIP-FREE. LATEST GFS HAS BACKED OFF ON BRINGING THE COLD FRONT INTO THE NORTHEAST TUESDAY AFTERNOON...AND IN FACT HOLDS OFF BRINGING THE FRONT INTO THE NORTHEAST UNTIL LATE WEEK. NAM...HOWEVER...SHOWS THE FRONT BACKING INTO THE NORTHEAST WEDNESDAY BUT ITS SOUTHWARD PROGRESS WILL BE RETARDED BY MODERATELY STRONG WEST-SOUTHWEST FLOW ALOFT. AS A RESULT...MADE A FEW TWEAKS TO THE TEMP/WX GRIDS DURING THIS PERIOD BUT HESITANT TO MAKE ANY MAJOR CHANGES GIVEN THE FLIP FLOPPING OF LATE. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 75 42 74 / 0 0 0 0 GALLUP.......................... 30 72 30 71 / 0 0 0 0 GRANTS.......................... 35 73 35 72 / 10 0 0 0 GLENWOOD........................ 35 80 35 80 / 0 0 0 0 CHAMA........................... 28 66 28 66 / 20 0 0 0 LOS ALAMOS...................... 37 70 37 69 / 10 0 0 0 RED RIVER....................... 29 62 29 59 / 30 10 0 10 TAOS............................ 33 70 33 69 / 20 0 0 0 SANTA FE........................ 35 71 35 70 / 20 0 0 0 SANTA FE AIRPORT................ 37 74 37 73 / 20 0 0 0 ESPANOLA........................ 35 76 35 75 / 10 0 0 0 ALBUQUERQUE HEIGHTS............. 47 76 47 76 / 20 0 0 0 ALBUQUERQUE VALLEY.............. 43 78 43 78 / 20 0 0 0 ALBUQUERQUE FOOTHILLS........... 45 74 45 75 / 20 0 0 0 ALBUQUERQUE WEST MESA........... 46 77 46 77 / 20 0 0 0 SOCORRO......................... 45 82 45 82 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 38 71 38 71 / 30 0 0 0 MORIARTY/ESTANCIA............... 29 74 29 74 / 30 0 0 0 CARRIZOZO....................... 46 81 46 79 / 10 0 0 0 RUIDOSO......................... 42 71 42 71 / 30 0 0 0 RATON........................... 39 76 38 76 / 30 10 0 20 LAS VEGAS....................... 38 73 37 74 / 30 0 0 0 ROY............................. 44 76 43 75 / 50 0 0 20 CLAYTON......................... 48 78 47 79 / 60 10 0 20 SANTA ROSA...................... 45 83 45 84 / 50 0 0 0 TUCUMCARI....................... 52 83 51 84 / 60 0 0 10 FORT SUMNER..................... 49 83 49 85 / 50 0 0 0 CLOVIS.......................... 51 82 50 84 / 60 0 0 10 PORTALES........................ 50 83 49 86 / 60 0 0 10 ROSWELL......................... 49 83 50 86 / 40 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, Apr 17, 6:00 AM MDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN APR 17 2005 NMZ001>021-026-181200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 558 AM MDT SUN APR 17 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON ACROSS THE EASTERN AND SOUTHEASTERN PLAINS. THE COMBINATION OF AN UPPER LEVEL DISTURBANCE...INCREASED SHEAR AND INSTABILITY WILL ALLOW FOR THUNDERSTORMS TO DEVELOP WITH A FEW PRODUCING STRONG DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM 1 PM THROUGH 9 PM. 49
In the hours before
Special weather statement, Apr 17, 2:24 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 224 PM MDT SUN APR 17 2005 NMZ004>007-011>013-172115- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS-QUAY COUNTY-SANGRE DE CRISTO MOUNTAINS- 224 PM MDT SUN APR 17 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 158 IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR THE FOLLOWING AREAS IN EAST CENTRAL NEW MEXICO THIS WATCH INCLUDES 1 COUNTY QUAY IN NORTHEAST NEW MEXICO THIS WATCH INCLUDES 3 COUNTIES HARDING SAN MIGUEL UNION INCLUDING THE CITIES OF AMISTAD...CLAYTON...DES MOINES...LAS VEGAS... MOSQUERO...NARA VISA AND TUCUMCARI. 16
Special weather statement, Apr 17, 3:37 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT SUN APR 17 2005 NMZ010>012-016>021-026-172245- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS- 337 PM MDT SUN APR 17 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 17 IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR THE FOLLOWING AREAS IN NEW MEXICO THIS WATCH INCLUDES 7 COUNTIES IN NORTH AND CENTRAL NEW MEXICO CHAVES CURRY DE BACA GUADALUPE LINCOLN ROOSEVELT TORRANCE A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION.
Special weather statement, Apr 17, 3:37 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT SUN APR 17 2005 NMZ010>012-016>021-026-172245- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS- 337 PM MDT SUN APR 17 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR THE FOLLOWING AREAS IN NEW MEXICO THIS WATCH INCLUDES 7 COUNTIES IN NORTH AND CENTRAL NEW MEXICO CHAVES CURRY DE BACA GUADALUPE LINCOLN ROOSEVELT TORRANCE A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION.
Local storm report, Apr 17, 5:01 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MDT SUN APR 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL LAKE ARTHUR 33.00N 104.36W
04/17/2005 0.75 INCH CHAVES NM TRAINED SPOTTER
0450 PM HAIL SAN JUAN PUEBLO 36.05N 106.07W
04/17/2005 0.75 INCH RIO ARRIBA NM TRAINED SPOTTER
&&
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Apr 17, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| Apr 17, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe | 40 min |
| Apr 17, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 55 min |
| Apr 17, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.